View Full Version : ***Desperate***Internal Pain Why Does This Happen(ing)


BellaVita
08-02-14, 03:40 PM
So I'm so confused

I have no clue why this internal pain is here, why it happens, I'm trying to figure out how to get rid of it I think it's the result of depression in an episode getting worse.

But what if it's not bipolar?

Then what's causing me to have episodes?

If they even are....

I don't know anymore.

I feel so out of control, so helpless, so in need of SOMETHING.

I slept like a ton last night cuz I hadn't slept for days.

And then woke up feeling agitated, brain wired/weird, depressed, sad.

Why isn't sleep working?

And here I am again, awake, internal pain getting worse the more I start to just give up.

Is this going to go on forever?

I'm seriously in "fix it" mode and searching and seeking answers and help especially while it's impossible to get into a pdoc right now and for a while and I have no idea how to get better. I would at least like to know the cause.

Sorry this was so long, thanks for reading and I really appreciate any responses.

PS - I've tried keeping mood journals for a bit, thought I was figuring out something like internal pain just happens when the depression grows worse.

dvdnvwls
08-02-14, 03:58 PM
One detail might be missing: a several days' sleep debt. Maybe it takes several days to a week of decent sleep to recover from that.

BellaVita
08-02-14, 04:06 PM
One detail might be missing: a several days' sleep debt. Maybe it takes several days to a week of decent sleep to recover from that.

Yeah, so I just keep going mixed until exhausted and then sleep and then wake up mixed again?

It's a detail that can't even happen for me. :(

InvitroCanibal
08-03-14, 03:00 AM
Have you heard of the ketogenic diet? It's supposed to help bipolar individuals. Let me attach some research and info on it.

http://en.wikipedia.org/wiki/Ketogenic_diet

http://www.ncbi.nlm.nih.gov/pubmed/23030231

http://evolutionarypsychiatry.blogspot.com/2012/10/ketogenic-diets-and-bipolar-disorder.html

My general theory on the ketogenic diet is that we may not be getting enough cholesterols and fats in general that our brain needs. Cholesterol is a sterol or steroid building block that plays a key role in things like heparin production or say prostaglandins or any hormone really. If you needed more fats and couldn't obtain it, it's quite possible you'd see endocrine system issues. I personally believe bipolar is related to cortosol levels and the brain itself, since every medication we take that is a mood stabilizer seems to lower cortosol in the brain or prevent the brain from being affected by elevated cortosol levels.

Now keep in mind cholesterol isn't actually bad for you. It was never proven to cause heart disease. They've found that microbiota that metabolize creatine into trimethylamine are the culprit, and most of those anti cholesterol meds cause more problems than anything from what i've read.

Anyways, just food for thought, so to speak :)

Oh ya read this too, it's about the effects of a cholesterol deficiency

http://www.livestrong.com/article/30480-effects-cholesterol-deficiency/

one key point from the article i'll quote just for a time saver

"Brain Effects
An editorial in The American Society for Clinical Investigation Inc. says that Smith-Lemli-Opitz Syndrome may be caused by cholesterol deficiency in the brain. This syndrome, which was first identified in 1964, may result in severe mental retardation and an abnormally small head. Further research has shown that the microcephaly might result from too little cholesterol being available in the brain."

Now bipolar is not retardation but brain effects can occur, that means there is a relationship between the two. I have read that bipolar individuals have a generally higher iq, so what if that higher iq also means a higher need for cholesterol and fats?

and then there is this from the article

"Emotional Effects
Low cholesterol may cause emotional effects in some people. According to Dr. Randy Sansone, writing in the journal "Psychiatry," several studies have found links between low cholesterol and depression. Sassone cited a South Korean study that found a possible link between too-low cholesterol levels, depression and suicide and a Finnish study that showed people with low levels of cholesterol are more likely to be hospitalized for depression. A U.S. study confirmed the elevated hospitalization risk. CNN reported on another study, performed at Payne Whitney Clinic in New York, that that found people who take cholesterol-lowering drugs or who have a lower than normal cholesterol level have impulse control problems. Some also act more aggressively or destructively than normal."

I kind of just theorized a lot of this a few days ago when I was studying cholesterol in my text book. I then did research on it, and the pieces just seemed to fit together.

I hope it helps

p.s ketogenic diet also treats adhd

HADDaball
08-03-14, 06:08 PM
If i were in your position I'd consider going to a psych hospital and requesting an assessment.

Maybe you need monitoring and talking with psych people to help understand whats going on.

Fuzzy12
08-04-14, 07:39 AM
:grouphug::grouphug::grouphug:

Daydreamin22
08-04-14, 07:44 AM
Bella, maybe it's the adderall comedown? I'm so sorry. ((((((Hugs))))))

HADDaball
08-06-14, 06:32 AM
Bella: You may be suffering withdrawals from Lexapro and Trazodone.

https://en.wikipedia.org/wiki/SSRI_discontinuation_syndrome (http://addforums.com/forums/true)


...
Common symptoms include flu-like symptoms (nausea, vomiting, diarrhea, headaches, sweating), sleep disturbances (insomnia, nightmares, constant sleepiness), sensory/movement disturbances (imbalance, tremors, vertigo, dizziness, electric-shock-like experiences), mood disturbances (dysphoria, anxiety, agitation) and cognitive disturbances (confusion and hyperarousal).[1][2][3] Over fifty symptoms have been reported.[4]


Most cases of discontinuation syndrome last between one and four weeks, are relatively mild, and resolve on their own; in rare cases symptoms can be severe or extended.[1] Paroxetine and venlafaxine seem to be particularly difficult to discontinue and prolonged withdrawal syndrome lasting over 18 months have been reported with paroxetine

...


https://en.wikipedia.org/wiki/Sertraline (http://addforums.com/forums/true) (a similar drug)


Withdrawal syndrome[edit]
Main article: SSRI discontinuation syndrome
Abrupt interruption of sertraline treatment may result in withdrawal or discontinuation syndrome. This syndrome occurred in 60% of the remitted depressed patients taking sertraline in a blind discontinuation study, as compared to 14% of patients on fluoxetine and 66% of patients on paroxetine.[75] During the 58-day period when sertraline was temporarily replaced by placebo,


the most frequent symptoms (reported by more than a quarter of patients) were irritability, agitation, dizziness, headache, nervousness, crying, emotional lability, bad dreams and anger.




Around a third experienced mood worsening to the level generally associated with a major depressive episode.[75] In a double-blind study of remitted panic disorder patients, abrupt discontinuation of sertraline treatment resulted in insomnia and dizziness (both 1617% vs. 4% for continuing treatment), although headache, depression and malaise did not increase significantly.[76] In another double-blind study of recovered panic disorder patients, the withdrawal syndrome was completely avoided when sertraline was gradually discontinued over three weeks, while patients stopping paroxetine treatment still suffered from it.[77] There is at least one report of orthostatic hypotension as a result of sertraline withdrawal.[78]

r u still off them? ((HUG))

HADDaball
08-11-14, 02:47 AM
have things got better ?